# SDR CA130726011

- Difficulty date: July 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 58,942 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: C6CFM121027
- Condition: Cracked
- Location: Right
- Part time: 8,828 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO ENTERING THE COCKPIT TO RELEASE THE BRAKES FOR TOWING THE MECHANIC NOTICED A PIECE OF METAL ON THE FLOOR BELOW THE RUDDER PEDALS.  THE METAL PIECE WAS FOUND TO BE FROM THE PILOTS LT RUDDER PEDAL, THE PEDAL WAS REPLACED.
